| Model Number |
SY60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was returned in a specimen cup with a sponge inside the lens carton.The lens was intact.A small amount of solution and what appeared to be gauze fibers were dried on the lens.The lens was cleaned with klrp.The returned lens does not have toric axis marks.No damage or anomalies were observed that could have been interpreted as axis marks.The power and resolution of the returned lens were verified to meet specification for a non-toric company, 16.0 diopter lens.Product history records were reviewed, and documentation indicated the product met release criteria.No problem was found with the returned company lens.The returned lens did not have toric axis marks.No damage or anomalies were observed that could have been interpreted as axis marks.The power and resolution of the returned lens were verified to meet specification for a non-toric company, 16.0 diopter lens.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during intraocular lens (iol) implantation procedure, they implanted an iol that had toric marking dots but was not a toric lens.The lens was removed in an initial procedure.Additional information was received.In the surgeon's opinion, the iol was defective.The surgeon removed the iol once it was implanted and replaced with another iol in same procedure.There was no patient harm, patient's issues were resolved after replacement.